# SDR P2EA97071

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MCI - FLT 101 - ABORTED TAKEOFF, LOW SPEED, RETURNED TO GATE.  NO EMERGENCY DECLARED.  FLAP WARNING HORN SOUNDED ON TAKEOFF.  RETURNED TO GATE.  FOUND LEADING EDGE DC CIRCUIT BREAKER POPPED.  RESET BREAKER, CHECKS GOOD.  (M)
